Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Operator Equation and Application of Variation Iterative Method"
written by Ning Chen, Jiqian Chen,
published by Applied Mathematics, Vol.3 No.8, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Fixed Points of Quasi Contractive Mapping using Ishikawa Iteration
International Journal of Research and Review, 2016
[2] Some Operation Equation and Applications
N Chen, J Chen - ijmer.com, 2014
[3] Some Approximation in Cone Metric Space and Variational Iterative Method
Applied Mathematics, 2012
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top